Page 4 of Tetralysal Lymecycline Oral Antibiotic reviews
Read or post reviews on thousands of acne products & treatments.
Magnesium Stearate and Colloidal Hydrated Silica, Gelatin, titanium dioxide (E171), erythrosine (E127), quinoline yellow (E104) and indigotine (E132).
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Where to buy
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Been taking Lymecycline for about a week, I've had acne on and off for the last ten years (now 22) and it recently got very bad due to stress and despite feeling better in myself the acne has stayed. I have terrible red scarring all across my cheeks, jawline and forehead. Over the last ten years you can imagine I have tried everything from zinc to birth control, salicylic acid, benzoyl peroxide, witch hazel, everything in Boots (UK), natural remedies, the list is endless. I went to my GP and she put me on a two month course of Lymecycline (one a day). I have been taking them about a week and have had quite bad acid reflux and nausea, anyone else had this issue? I haven't had a break out since taking it (although I recently changed my face regime so it could be a combination) but the sickness feeling for two months is looking quite tough. Thinking of starting Retin A for the scarring too as it's available over the counter in Spain (I live between Spain and London), has it worked for any of you?
Hi, I'm wondering if anyone can give me any hope for the Lymecycline, I have been on it for 4 weeks now for mild acne. Just over a week now I have really bad spots come up on my chest, neck and shoulders which I never suffered with this severe. My face hasn't improved if anything got slightly worse. The Dr has just said persevere with it! I'm regretting going on these tablets as I was hoping they would either work or not work not make me a lot worse! Can anyone tell me if they've suffered in the same way and what have you done? What would happen if I decided to stop taking them would the chances of the new spots going be slim? Look forward to some advice.
I don't have severe acne at all, but have always had at least half a dozen spots on my face at a time. Recently my spots had been becoming more deep and painful, so I got prescribed lymecycline capsules (UK) by my GP. I've only been taking them for ten days and I've only had one new spot in the last week! I do admit I have been touching my face a lot less and being more gentle, but I really believe this has had a part to play. My forehead used to be covered in small bumps in addition to spots and these have also completely gone. I'd definitely recommend to people who have similar skin to me!
I've been on Tetralysal for 3 months now, the first two months my doc gave me a double dosage so I had to take 2 pills a day for 56 days. Nothing changed, literally, nothing. My lips are dry as hell, they always are pretty dry but the corners of my mouth have ripped and the skin is shedding of my lips because they are so dry so I just apply a lot of hydrating lip balm. For my skin, nothing has changed.. At first the 'rashy' acne on my forehead disappeared for a while but now that I'm on a normal dosage, it's back. I don't like the fact that I take antibiotics every day and the fact that they do nothing makes it even worse.
I have been on this drug now for 5 months and it has worked wonders! I used to have moderate/severe acne especially on my cheeks and chin, now my face is virtually clear all of the time with just the occasional spot. It took a while before it really kicked in but since then I have had amazing results. The only problems I have had are bad bloating and quite dry skin but with the results it has given me it's a small price to pay! I would urge anyone who suffers with acne to go to their doctor and try this drug, although it doesn't work for everyone it has done a great job for me and it might for you too.
Was on this antibiotic for around 6 months, my acne was completely gone! Had no unbearable side effect but sometimes felt a little nausea but nothing to bad. Been off it for two months now until I was put on the combined pill microgynon for having very irregular periods. One week taking this my acne has suddenly flared up all over my chin (where was my prime area before hand). I have been too the doctors today and am coming off this pill and going to start taking tetralysal again and I am preying that it will work wonders again! Has anyone that has tried it again had any hope? and how long did it take
I started taking this antibiotic over 4 years ago, after having a terrible breakout. I have been suffering with acne on and off since I was 13 (i'm now 29). I have tried everything, creams, diet, Vit D, ZINC, Dianette (which made me depressed), facials and talking therapy (but reluctant to try accutane, due to terrible side effects). So yeah, 4 years i've been taking Tetralysal on and off and it helped me hugely... I was having 5 new spots per day before taking it and within 2 weeks I was only having 1 new spot a week. Everytime I tried to come off the drug, within 5 days my acne would come back.
Sadly, I think I may have built up a resistance to the drug because I am almost back to the skin I had before starting Tetralysal, having done a lot of research online it would appear that there is no real cure for acne sufferers, but many treatments and I suppose it's a case of finding out what works for you!? I am going to go back to my Doctor this week and perhaps go down the line of trying a new antibiotic, as I know the Tetralysal worked so well for me. I am not keen on taking antibiotics if i'm completely honest, but I haven't had any side effects as yet... apart from becoming resistant. Good luck people.
Took this antibiotic for four months, and never reduced my breakouts. However, this is probably due to the fact i'm 99.9% certain mine is fully hormonal, so therefore if your acne is bacterial it may work for you! I am now proceeding with Dianette the contraceptive pill. But please, if your female and your breakouts are hormonally linked don't waste your time with this antibiotic
I have been on this antibiotic in my teens (I am now in my 20s) and it was somewhat effective at treating my teenage, typical T-zone acne (although what eventually cleared me up was Erythromycin topical.) I was prescribed a 3 month course of Lymecycline not long ago because my acne had come back in a big way. I don't really trust antibiotics as I know they are quite a temporary solution to the problem of acne, but willing to try anything I proceeded with my dose. I got to week 3 before the cramps in my abdomen were worrying enough for my to stop (after seeing no change in my acne.) Antibiotics mess up your gut flora, something I am very prone to, and eventually the bad outweighed the good. An imbalance in your gut flora can lead to acne in the first place so proceed with antibiotics with caution. A bit of a disappointment overall but worth a try if topical's are not working for you!